Translator Disclaimer
July 1997 Estimation of moments of sums of independent real random variables
Rafał Latała
Ann. Probab. 25(3): 1502-1513 (July 1997). DOI: 10.1214/aop/1024404522

Abstract

For the sum $S = \sum X_i$ of a sequence $(X_i)$ of independent symmetric (or nonnegative) random variables, we give lower and upper estimates of moments of $S$. The estimates are exact, up to some universal constants, and extend the previous results for particular types of variables $X_i$.

Citation

Download Citation

Rafał Latała. "Estimation of moments of sums of independent real random variables." Ann. Probab. 25 (3) 1502 - 1513, July 1997. https://doi.org/10.1214/aop/1024404522

Information

Published: July 1997
First available in Project Euclid: 18 June 2002

zbMATH: 0885.60011
MathSciNet: MR1457628
Digital Object Identifier: 10.1214/aop/1024404522

Subjects:
Primary: 60E15, 60G50

Rights: Copyright © 1997 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.25 • No. 3 • July 1997
Back to Top